Jump to content

Does your job make your physical symptoms worse?


Recommended Posts

I have a physical job where I use my arms, chest and upper back muscles and I feel that it makes the numbness and tightness worse in these areas. I had weened myself off of .5 to 1 mg of klonopin the beginning of this year and my last day taking it was 3/17/2011, and I was getting better, except for the feeling of something being caught in my throat/upper lungs and some shortness of breath issues and at the time I thought maybe it was allergies, so I went to the allergy Doc and he gave me a perscription for Prednesone(steroid), which I wasn't to keen on taking, but I thought if it would help then I would take it. 3rd day in and I stopped taking it as it brought on anxiety. Now after joining this forum I have read "don't take any type of steroid."

Then within a few days of that I had to get on an airplane (5/3/11) took .5 of xanax and then had to take another .25 while away for a week and then another .25 to fly home a week later. Then I got a bad cold where I was coughing up a lung and I am getting better and back to work, but I really am experiencing a lot of numbness and muscle tension in my chest and upper back and I don't want to make things worse by doing my physical job, but I also can't really afford not to do my job as I am self employed.

Just want to know if anyone has any experience with a physical job and if it makes it worse.

Link to comment
Share on other sites

×
×
  • Create New...